Sorry to hear about your unpleasant experience with Alzam, which in my experience, like all its related drugs, the benzos, including Xanor, is seriously over-prescribed. Real expert opinion is that none of that family of drugs should be used for more than a couple of months, due to the risk of dependency ; also they don't solve anxiety problems, only temporarily relieving them. I'd prefer that they not be prescribed except by specialist psychiatrists. If someone has chronic serious anxiety, they are better helped by using different drugs also used to treat depression, or by CBT style counselling which is very effective.
If one does get stuck on one of these drugs, its best to avoid going Cold Turkey, and rather to plan the most gradual withdrawal possible.
It's also highly irresponsible for any drug company supplier to run out of stock of any of their products, as this could have serious consequences for people on many types of drug.
You may be alright to continue withdrawing from the Xanor, though any time you are withdrawing from such a drug, especially with a history of seizures on previous withdrawal, to do so with the advice of a suitably expert doctor who can help you do so as safely as possible, and to cope with any consequences.
I wonder whether it might be wise to get a second opinion, from a specialist psychiatrist who can not only help you get off the benzo's permanently, without encouraging you to go back on them ; and can help you to master your anxiety, by referring you to a suitably skilled psychologist for CBT ( Cognitive-Behaviour Therapy ) to learn to control the anxiety and it's triggers yourself, and if medication is also thought necessary, to use antidepressants rather than the much less desirable benzos.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.